<  Back to the Polytechnique Montréal portal

Solving analytically the simplified spherical harmonics equations in cylindrical turbid media

Ehsan Edjlali and Yves Berube-Lauziere

Article (2018)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/41529/
Journal Title: Journal of the Optical Society of America A: Optics Image Science and Vision (vol. 35, no. 9)
Publisher: OSA - The Optical Society
DOI: 10.1364/josaa.35.001633
Official URL: https://doi.org/10.1364/josaa.35.001633
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Edjlali, E., & Berube-Lauziere, Y. (2018). Solving analytically the simplified spherical harmonics equations in cylindrical turbid media. Journal of the Optical Society of America A: Optics Image Science and Vision, 35(9), 1633-1644. https://doi.org/10.1364/josaa.35.001633

Statistics

Dimensions

Repository Staff Only

View Item View Item